Hi Maisie54 , I'm on the same meds as you and had a skin reaction when they changed the brand of Letrozole I was on. Came out in a rash all over and the GP prescribed some antihistamines to calm it down. When i mentioned it to the oncologist he said he's had that happen to other patients and while the ingredients inside must be the same, different manufacturers use different coatings and there is obviously something in that brand that I'm allergic to. Unfortunately the hospital were only supplying that brand, so now my GP prescribes the Letrozole and I get them from an independent pharmacy who is aware of the issue and only gets brands my system can cope with. I hope that helps.
Hi I’m just wondering if anyone has had symptoms of itching and a slight rash while taking palbociclib and letrozole.
Ive had it for about 4months been taking meds for 6months ,spoken to my oncology nurse who advised me to use moisture cream and speak to my go ,which I did ,but to no avail!
Gp has given me several creams Eurex etc which do help for a few hours but then itching comes back.Ive also tried lots of creams E45,Aveeno,calamine lotion etc.
I also take a antihistamine but it doesn’t seem to help,I’m just wondering if anyone can give me any advice or treatment,.Everything else seems ok apart from this itching.my oncology nurse said she could try me on lower dose of palbociclib 100 but it may make no difference.I obviously don’t want to change meds if I can help it as my inoperable tumour has shrunk significantly,but the itching is driving me mad!!